Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Semiuniform spaces and topological homeomorphism groups

Author: R. V. Fuller
Journal: Proc. Amer. Math. Soc. 26 (1970), 365-368
MSC: Primary 54.30
MathSciNet review: 0264595
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A well-known sufficient condition that a group of homeomorphisms, $ H$, from a topological space $ X$ onto itself be a topological group relative to the topology of pointwise convergence is that $ X$ be uniformizable and $ H$ be equicontinuous.

In this paper we prove an analogous condition in which the space $ X$ is assumed to be only regular instead of completely regular (uniformizable). This is accomplished by means of the concepts of semiuniformity and semiequicontinuity introduced here.

References [Enhancements On Off] (What's this?)

  • [1] Nicolas Bourbaki, Elements of mathematics. General topology. Part 2, Hermann, Paris and Addison-Wesley, Reading, Mass., 1966. MR 34 #5044b. MR 0205211 (34:5044b)
  • [2] Taqdir Husain, Introduction to topological groups, Saunders, Philadelphia, Pa., 1966. MR 34 #278. MR 0200383 (34:278)
  • [3] S. K. Kaul, Compact subsets in function spaces, Canad. Math. Bull. 12 (1969), 461-466. MR 0257967 (41:2616)
  • [4] John L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30

Additional Information

Keywords: Semiuniformity, semiequicontinuity, uniform semiuniformity, semitopological group
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society